Convergence theorems for common fixed points of asymptotically quasi-nonexpansive mappings in convex metric spaces


YILDIRIM İ., KHAN S. H.

Applied Mathematics and Computation, vol.218, no.9, pp.4860-4866, 2012 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 218 Issue: 9
  • Publication Date: 2012
  • Doi Number: 10.1016/j.amc.2011.10.049
  • Journal Name: Applied Mathematics and Computation
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.4860-4866
  • Keywords: Implicit iterative algorithm, Asymptotically quasi-nonexpansive mappings, Common fixed point, Convex metric space, IMPLICIT ITERATION PROCESS, FINITE FAMILY, SCHEME
  • Ataturk University Affiliated: Yes